# SDR GLBA98072

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168GL
- Make and model: Beech 1900C
- Aircraft serial: UC168
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR WARNIGN LIGHT CAME ON IN FLIGHT.  ON FLIGHT FROM ORD TO APN, EMERGENCY STOP IN MKG.  MAINTENANCE ADJUSTED LIMIT SWITCH SCREW ON FORWARD PASSENGER DOOR.  PRESSURE CHECKED OK ON GROUND.  (M)
